Modulation of generalized symmetric regularized long-wave equation: generalized nonlinear Schrödinger equation

Yükleniyor...
Küçük Resim

Tarih

2010-12

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Freund Publishing House Ltd

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Araştırma projeleri

Organizasyon Birimleri

Dergi sayısı

Özet

In this work, the application of "the modified reductive perturbation method" is extended to the generalized symmetric regularized long-wave equation for strongly dispersive case and the contribution of higher order terms in the perturbation expansion is obtained. It is shown that the first order term in the perturbation expansion is governed by the generalized nonlinear Schrödinger quation whereas the second order term is governed by the generalized linear Schrödinger equation with a nonhomogeneous term. A travelling wave type of solution to these evolution equations is also given.

Açıklama

This work was partially supported by the Turkish Academy of Sciences (TUBA).

Anahtar Kelimeler

Dinger equation, Generalized symmetric regularized wave equation Generalized Nonlinear Schrödinger equation, Higher-order terms, Korteweg-de Vries equation, Lindstedt-poincare methods, Reductive perturbation method, Solitary waves, Solitons, Water waves

Kaynak

International Journal of Nonlinear Sciences and Numerical Simulation

WoS Q Değeri

Q2

Scopus Q Değeri

Q2

Cilt

11

Sayı

12

Künye

Demiray, H. (2010). Modulation of generalized symmetric regularized long-wave equation: Generalized nonlinear schrödinger equation. International Journal of Nonlinear Sciences and Numerical Simulation, 11(12), 1121-1130. doi:10.1515/IJNSNS.2010.11.12.1121